# SDR 95ZZZX2738

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13JA
- Make and model: Doug DC3-G102A
- Aircraft serial: 4082
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Outlet Plugged
- Location: Aux Fuel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL STOPPED FLOWING FROM METAL AUX FUEL TANK.  NUMEROUS PIECES OF WHITE PAINT-LIKE MATERIAL FOUND IN TANK; SOME 5-6 SQUARE INCHES.  IDENTIFIED AS RANDOLPH 912 SLOSHING COMPOUND (NOT FAA APPROVED FOR AC FUEL TANKS).  TWO 1-GAL CANS OF RANDOLPH 802 ALSO FOUND ON STOCKROOM SHELF (802 IS ALSO NOT FAA APPROVED).  AC HAD, 2 YRS EARLIER,  ENGINE FAILURE FOR UNDETERMINED CAUSES.  SUBMITTER RECOMMENDS AVIATION COMMUNITY BE REMINDED THESE UNAPPROVED MATERIALS ARE STILL ON THE SHELVES, AND AVAILABLE FOR PURCHASE.  ALL TANKS IN WHICH ANY UNAPPROVED COMPOUND HAS BEEN USED SHOULD BE THOROUGHLY CHECKED FOR CONTAMINATION.
